Posted 02 September 2014 - 02:23 PM
If I understand correctly, you are one year off.
May I ask what symptoms are left from this crap?
And what you were prescribed for?
I can relate to this when you mention looking back makes you cry.
I am at six months plus and often wonder how I made up to here.
What is left is anxiety and moments of depression. Prescribed exactly for that, cymbalta made it worse, so came off. And let me tell you that the anxiety now is worse than when I started.
Was feeling much better at the 3 month mark. Feels like a second withdrawal.
Even had the nausea back around month 5 for 3 weeks.
And that video you sent, the greatest I have seen in a long time.
Keep going, one step at a time.
I hope that you stay with us Tomatsu, by the way, is Tomatsu an Indian name? And what does it mean? My ancestors were micmaks. And I am fascinated by this!
Posted 02 September 2014 - 02:32 PM
Yes, the puppies are always upbeat. That is so nice.
There is no doubt the stressful experience of that trip to Hawaii will impact you for a while, and hopefully you can move away from that exposure before too long. Do you have someone you trust that you can talk to? Talking with a trusted friend always helps.
Take care Liz. Keep your anxiety down and try to get out into the sunlight and green. Is there a Conservatory/greenhouse/garden near you? I've always found solace there.
Posted 02 September 2014 - 02:51 PM
Thank you, yes I have a dear friend who calls me almost every nite to ask how I am. She is a god-send - always says "you'll be OK", which I need to hear!
I have a lovely back yard and patio and need to get out there - silly me It's always the simple things that seem to evade me...
Thank you again for your kind words
Posted 02 September 2014 - 03:57 PM
Any chance you can get in to see your wonderful therapist tomorrow, rather than wait until Thursday?
Also, is it time for you to try a different med for the anxiety? Is the alprazolam even working at this point? Have you tried clonidine?
TM is right, getting outside for a bit of sun, vitamin D and flowers/trees/blue sky would be an excellent thing to do...
Is there a cause/source for the melancholy (you mentioned that in the drive-by thread)? Could it be loneliness? Would being around others, like in a coffee shop or bookstore feel good? Or does that sound like just an added level of anxiety?
Posted 02 September 2014 - 04:03 PM
TFL, I missed your earlier post where you mention ending up in the hospital ... in all seriousness, do you think taking a little break like Wagtail has done would help? And I mean in a pleasant surroundings type place, not a hospital ward ... this might be something to talk with your therapist about ...
you sure took a pounding from that trip, didn't you?
Posted 02 September 2014 - 04:04 PM
You are right when you say that we need people or friends telling us we will be all right!
I have one of those, he keeps telling me this, that he is sure of that.
Also have my rendez vous with the therapist on Thursday like you. In fact, a social worker, we hit it off at the first rendez vous.
Have you watched the video that Tomatsu sent? A real gem here.
Of course we will be all right, keep on trucking, much love, Gailxx
Posted 02 September 2014 - 05:19 PM
Out of likes again, but thanks so much for your kind words. I know that I will be OK - I guess the $64,000 question is when? I expect
that will be when the time is right!
Yes, I too enjoyed the video - I even posted it on FB!
I hope that you are feeling better as well.
Hugs and prayers,
Posted 02 September 2014 - 05:48 PM
Thank you TryinginFL and thismoment...
It's been an interesting last 2 1/2 years. I first came on this forum as a friend of mine had sent me the link to read about others on Cymbalta but during my first visit to this forum I was tapering down and had what I thought was a positive experience. I thought wow the tapering is easy. I really thought I was just going to be free of the medication and get started on getting back into my fitness regime and be medication free! OH BOY! WAS I WRONG! I had been perusing this site in February but then in March I too was one of the wounded cymbalta warriors going through a hell I cannot describe to this day. I wanted to be dead. I wanted nothing to do with anything. I was only a body nothing else. My spirit was gone. I was pretty much a dead person lying in bed. Breathing....but not eating, not living. I am here now and yes a lot is better but I will never be the same....there are still many things I have to go through and no medication will fix it.
I wish the Eli Lilly attorneys could imagine a life of anxiety, depression, fear, confusion, memory loss, a life with ringing in one's ears, the brain zapping, eyes twitching, legs and arms twitching, the apathy, not wanting to bathe, not wanting to eat, not being able to get up and go do something as simple as going to work, Finally not wanting to simply BREATHE. Hoping that when I lay myself down to sleep [when i can sleep that is] that I do not wake up because tomorrow does not seem like it will be a better day. The darkness I feel inside my body is so indescribable - it's a feeling of numbness mixed with fear and anxiety. Hoping so badly that tomorrow I get to wake up with a little bit of hope....just enough to get me through another day and another and another. I thank you all for your kind words of encouragement.
- FiveNotions likes this
Posted 02 September 2014 - 06:02 PM
Tomitsu, OMG, are you saying that you are still having all those symptoms? What you've described is my first 4 months or so of cold turkey ... are you working or did you have to leave your job ?
Man am I glad you came back to the forum and are sharing your experience with this poison ... I also hope you are signed up with Knox Ricksen and/or one of the firms suing over the effects while on it ...
I'm sending you a cyber-hug!
Posted 02 September 2014 - 09:31 PM
yours is the toughest story i've heard. i am so sorry that you are still feeling such serious symptoms after 2 1/2 years! i have been off the C not quite 16 weeks. i am having more "good" days, but there are still tough days. i guess that's a pretty subjective statement given the breadth of our experiences. did you stop cold turkey after 30 mgs? how long were you on cymbalta?
i would like to ask what you have found that helps, such as other meds, coping strategies/therapy?
hopefully you'll find the folks here helpful and supportive - just as your video is for me. thanks again. i really loved it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users